MathSciNet Relay Station
MathSciNet bibliographic data
MR2197578 (2006k:14028) 14F35 (55U35)
Hornbostel, Jens Localizations in motivic homotopy theory. Math. Proc. Cambridge Philos. Soc. 140 (2006), no. 1, 95–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement